# SDR AALA20140117012

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 105,050 hours, 17,029 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: 113T14261
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER RIB SUPPORT WAS FOUND CRACKED.  REPLACED NR 2 SPOILER RIB IAW EA B767-57-033149 & SRM 57-70-02.
